Toggle Main Menu Toggle Search

ePrints

A geometric characterization of the symmetrized bidisc

Lookup NU author(s): Professor Jim Agler, Dr Zinaida Lykova, Professor Nicholas Young

Downloads

The full text of this item is currently under embargo and cannot be made publicly available until 16/01/2020.


Publication metadata

Author(s): Agler J, Lykova ZA, Young NJ

Publication type: Article

Publication status: Published

Journal: Journal of Mathematical Analysis and Applications

Year: 2019

Volume: 473

Issue: 2

Pages: 1377-1413

Print publication date: 15/05/2019

Online publication date: 16/01/2019

Acceptance date: 09/01/2019

ISSN (print): 0022-247X

Publisher: Elsevier

URL: https://doi.org/10.1016/j.jmaa.2019.01.027

DOI: 10.1016/j.jmaa.2019.01.027


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share